# SDR USAAF0067

- Difficulty date: September 9, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N862US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11300
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT-PIT - FLT 1540 - THE MID CARGO DOOR WARNING LIGHT ILLUMINATED DURING CLIMB-OUT.  QRH PROCEDURES WERE PERFORMED, AND THEN THE FLIGHT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENACE FOUND THE MID CARGO DOOR HANDLE POSITION 90 DEGREES TO THE FUSELAGE.  THE DOOR LOCK/LATCH LEVERS WERE THEN CYCLED AND THE MAINTENANCE MANUAL ADJUSTMENT/TEST WAS PERFORMED.  NO DEFECTS WERE NOTED.  (M)
